# SDR SIMA20130328005

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 21,589 hours, 17,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070005120
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE COPILOTS FLASHLIGHT INTERMITTENTLY CHARGING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT CRADDLE ASSEMBLY AND REMOVED AND REPLACED THE FLASHLIGHT BATTERY UNIT IAW EMB145 AMM 33-50-16-000-801A AND 33-50-16-400-801A AND 33-51-01-700-802A.  PART # P4-01-1003-001.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
